PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 189-192
Tytuł artykułu

On the Cauchy problem in a class of entire functions in several variables

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the integral representation of solutions to the Cauchy problem for a differential equation with constant coefficients. The Cauchy data and the right-hand of the equation are given by entire functions on a complex hyperplane of $ℂ^{n+1}$. The Borel transformation of power series and residue theory are used as the main methods of investigation.
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
189-192
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Krasnoyarsk State University, Svobodny 79, 660062 Krasnoyarsk, Russia
Bibliografia
  • [1] M. Miyake, Global and local Goursat problems in the class of holomorphic or partially holomorphic functions, J. Differential Equations 39 (1981), 445-463.
  • [2] J. Persson, On the global and local non-characteristic Cauchy problems when the solutions are holomorphic functions or analytic functionals in space variables, Ark. Mat. 9 (1971), 171-180.
  • [3] B. Y. Sternin and V. E. Shatalov, On some integral transformations of complex-analytic functions, Dokl. Akad. Nauk SSSR 280 (1985), 553-556.
  • [4] L. I. Ronkin, Introduction to the Theory of Entire Functions in Several Variables, Nauka, Moscow, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p189bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.